# SDR 98ZZZX2338

- Difficulty date: March 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N492HL
- Make and model: Bolkms BO105CBS
- Aircraft serial: S803
- Engine: Allsn 250C20
- System (JASC): 7250 · Turbine Section
- Part: Turbine Suport
- Part number: 6898735
- Condition: Cracked
- Location: Engine
- Part time: 6,074 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CIRCUMFERENTIAL CRACKS IN THE POWER TURBINE SUPPORT RADIUS AREA.  REPLACED TURBINE.
